# SDR DALA2018101006016

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL CORROSION II CORROSION OUT LIMITS ON LT SIDE PLATE FROM STA 648-766 IN REF SER 200. SIDE PLATE WAS REPLACED PER SRM 51-40-02 PAR 4 AND 7 LEVEL CORROSION 2.
